| Model Number |
AIA-2000 LA |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) contacted the customer via phone call and confirmed the error per customer¿s statement.Fse instructed the customer to observe the main arm sampler z and y-axis for lubrication.Fse then instructed the customer to apply tri-flow to lubricate the main arm z and y-axis, cleaned main arm sample nozzle and tip discard plate.In conclusion, this investigation confirmed a failure of the aia-2000 analyzer to meet specifications or intended use.Fse repaired and validated the analyzer by successfully performing quality control run without error and within acceptable range.No further action required by field service.The aia-2000 analyzer is functioning as expected.A 13-month complaint history review and service history review for similar complaints was performed for serial number (b)(6) from 18sep2023 through aware date 18oct2024.There were no similar complaints identified during the search period.Aia-2000 operator's manual on the appendix 4: error messages: (2061) tip detachment failure by main arm cause: a tip was detected by tip detachment check.If retry fails, the measurement result will be flagged (mf flag).Solution: contact tosoh service center or local representatives.The most probable cause of the reported event was due to lack of lubrication of the sampling nozzle assembly.
Event or Problem Description
A customer reported error message ¿2061 tip detachment failure by main arm¿ on the aia-2000 analyzer.The customer confirmed the waste bin was not full and the analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delayed reporting of patient samples for beta human chorionic gonadotropin (bhcg).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.